Dynamic Routing Between Two Queues with Unreliable Servers

  1. Lookup NU author(s)
  2. Simon Martin
  3. Emeritus Professor Isi Mitrani
Author(s)Martin S, Mitrani I
Publication type Article
JournalInternational Journal of Simulation
Year2004
Volume5
Issue5
Pages38-48
ISSN (print)1473-8031
ISSN (electronic)1473-804X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherUK Simulation Society
URLhttp://ducati.doc.ntu.ac.uk/uksim/journal/Vol-5/No-5/four.pdf
Actions    Link to this publication
Share